# SDR AALA202303067907

- Difficulty date: February 28, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 25,519 hours, 12,024 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR SHOWS OPEN AFTER IT IS CLOSED. MAINTENANCE REPLACED L1 DOOR PROXIMITY SWITCH 11WV1 PER AMM 52-71-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
